# SDR CA120823004

- Difficulty date: August 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, FL 120, OIL TEMPERATURE RAISED. AFTER 6 MIN OIL TEMP RAISED AGAIN EVEN BY REDUCING THE POWER SETTING INTO THE RED BAND.  TEMPERATURE GREATER THEN 125 DEGREE C.  THE CREW DECIDED TO SHUTDOWN THE ENGINE AND DECLARED EMERGENCY. TROUBLESHOOTING PERFORMED.  BYPASS VALVE REPLACED.
